# SDR UIEA2018071701496

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,242 hours, 18,322 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111511MODA
- Part serial: D00530
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRV EICAS INTERMITTENT. REMOVED AND REPLACED AIR SUPPLY BLEED AIR CONTROL CARD, OPS TEST GOOD IAW AMM 36-11-12.
